Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Black stool and hard, constipated and red chunks. Why?

Hi I recently played a game I hockey and had to leave with intense in my side then two days later my stool was black and hard. When I was constipated I took somemetemucil and now I ve noticed bright red chunks in my stool. And I still have the abdominal Pain Pretty paid. It s been over a week now. Should I be worried?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be having bleeding in your gastrointestinal tract and needs urgent medical attention.

I would advise that you should get yourself clinically examined and investigated.
Following investigations may be helpful :-
1. Endoscopy and Colonoscopy.
2. Complete Blood Count ( CBC ).
3. Ultrasound of abdomen.

You should take an antacid like Omeprazole 40mg once a day before meals.
Antacid in gel or liquid form is also helpful.

Following precautions will be helpful :-
1.Avoid spicy and oily foods.
2.Avoid being empty stomach for long periods.
3.Avoid mental and emotional stress.
4.Avoid smoking and alcohol, if any.
5.Avoid self medications, especially pain killers and steroids.
6.Drink lots of water daily.

Further medical management can be planned after knowing the reports of the investigations.

I hope this is helpful to you.
Answered: Thu, 26 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor